Author Topic: Gabapentin (Neurontin) Withdrawl Support Group  (Read 149115 times)

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2610 on: September 16, 2020, 11:12:26 pm »
Iíve been on and off gabapentin since 2016. Suddenly stopped in 2018. Didnít know I was withdrawing. Tried it again in 2019. Bad reaction so stopped it and it took almost 2months to recover. Baclofen is the same way. All of my doctors and psychiatrists say that itís not habit forming. It is. Before [...], Iíve been on several gabapentin support groups through Facebook. There is literature about it but itís hard to find. Some people feel itís as hard as benzodiazepine WD. They all work on our gaba. I was up to 1600 mgs a day. If I went longer then 7 hours to take a dose, Iíd feel it. Thatís what it did to me. Not everyone is sensitive. My sister stopped.5 mgs of Xanax nightly in 2 days.

Sorry I didn't read this clearly.  I see now you are no longer on it.    ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2611 on: September 16, 2020, 11:47:42 pm »
No way! Baclofen either. So in the past almost 2 years taking meds, withdrawing and taking more. I told my doctors that Iíd rather have tms or ect. [...] really did help me through those times. But I think that I reached a tolerance because all that was given to me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2612 on: September 26, 2020, 05:15:07 pm »
Hi everyone,
Did anyone get headaches, every morning you wake up your head kills. Plus, its like you brain is frozen, you can't think. I don't know how to explain. Thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2613 on: October 13, 2020, 02:28:30 am »
When I started reducing my gaba, I dropped by 100 mgs at a time. I felt dizzy and headachey and sort of stupid, but that only lasted a couple of days. When I felt better, I waited a week, then dropped another 100 mgs. It's a miserable drug to w/d from, I found. But the w/ds did not last as long as benzos w/ds.

[...] this helps.

[...]

[...], I'm wondering how many times a day you were dosing throughout the taper. I was dosing 3 times and recently dropped to 2 times. Feeling pretty crummy. I'm probably tapering too fast, but I just have no patience with this any more.
Also, if you dropped 100mg at a time, does that mean you jumped from 100mg? Thanks! :smitten:
« Last Edit: October 13, 2020, 02:34:05 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2614 on: October 13, 2020, 04:56:08 pm »
Quote
[...], I'm wondering how many times a day you were dosing throughout the taper.

I only [...] dosed once a day, in the evening. That made tapering easy.

And yes, I "jumped" from 100 mgs. I didn't realize the drug could be dissolved in water. That would have made tapering gentler, I suppose. But I was happy to just drop the d**ned drug and be done with things. I sure felt better when I was no longer taking it.

[...] this helps,

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2615 on: October 13, 2020, 05:06:28 pm »
Quote
[...], I'm wondering how many times a day you were dosing throughout the taper.

I only [...] dosed once a day, in the evening. That made tapering easy.

And yes, I "jumped" from 100 mgs. I didn't realize the drug could be dissolved in water. That would have made tapering gentler, I suppose. But I was happy to just drop the d**ned drug and be done with things. I sure felt better when I was no longer taking it.

[...] this helps,

[...]

Thanks, [...]! I am dissolving so I can make smaller cuts, about 25mg at a time. The dissolving is very easy compared to the benzo dissolving. Just dump the capsule in water and shake. 

I'd really like to get to 100mg at bedtime only and then go back to my Seroquel taper. I think I will try shifting most of my dose to bedtime this weekend and see how that goes.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2616 on: October 13, 2020, 05:07:44 pm »
Quote
I think I will try shifting most of my dose to bedtime this weekend and see how that goes.

Good luck, [...]!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2617 on: October 13, 2020, 05:08:34 pm »
Quote
I think I will try shifting most of my dose to bedtime this weekend and see how that goes.

Good luck, [...]!

[...]
:smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2618 on: October 23, 2020, 01:33:37 pm »
Hi everyone.

Does anybody feel that gabapentin makes them extremely hungry? I'm hungry at all times. I don't know if it's the gabapentin. I am considering resuming the [...] taper (just cut 0.10 two days ago), or holding [...] and tapering the gabapentin as I really find it so difficult to not overeat, and I don't recall being like this before the gabapentin.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2619 on: October 23, 2020, 06:36:36 pm »
Iíve read of gabapentin increasing appetite in a lot of people.  Iím almost off - last dose today but I donít think itís changed my appetite one way or the other.  My stomach has been upset on and off since Iíve started tapering.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.